# SDR REXA2021041500095

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-310 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R FROM FS 280 TO 310 IS CORRODED.  REMOVED, DRILLED, LOCATED AND INSTALLED NEW SERVICEABLE STRINGER 20R FROM FS 280-310 IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-
001-001-A01, 51-42-06-001-001-A01 AND 51-25-25-00-001-001-A01. WVAC EMP STAMP #712 MTC
